Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 196, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2025, 1:54 PM MDT for El Paso County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2025, 1:54 PM MDT (19:54 UTC)
- Expired
- Jul 10, 2025, 2:30 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 431 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 2106 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
843 WUUS55 KPUB 101954 SVRPUB COC041-102030- /O.NEW.KPUB.SV.W.0196.250710T1954Z-250710T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Pueblo CO 154 PM MDT Thu Jul 10 2025 The National Weather Service in Pueblo has issued a * Severe Thunderstorm Warning for... Northwestern El Paso County in east central Colorado... * Until 230 PM MDT. * At 154 PM MDT, a severe thunderstorm was located over Black Forest, or 15 miles north of Colorado Springs, moving east at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Northern Colorado Springs, Monument, Air Force Academy, Black Forest, Peyton, Gleneagle, Falcon, and Cimarron Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3884 10443 3893 10491 3913 10487 3913 10436 TIME...MOT...LOC 1954Z 277DEG 27KT 3905 10472 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Rodriguez
2 follow-up statements
496 WWUS55 KPUB 102007 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 207 PM MDT Thu Jul 10 2025 COC041-102030- /O.CON.KPUB.SV.W.0196.000000T0000Z-250710T2030Z/ El Paso CO- 207 PM MDT Thu Jul 10 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR NORTH CENTRAL EL PASO COUNTY... At 206 PM MDT, a severe thunderstorm was located near Black Forest, or 18 miles northeast of Colorado Springs, moving east at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Northern Colorado Springs, Black Forest, Peyton, Falcon, and Cimarron Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3891 10482 3913 10478 3913 10436 3884 10443 TIME...MOT...LOC 2006Z 277DEG 27KT 3904 10460 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Rodriguez
163 WWUS55 KPUB 102025 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 225 PM MDT Thu Jul 10 2025 COC041-102035- /O.EXP.KPUB.SV.W.0196.000000T0000Z-250710T2030Z/ El Paso CO- 225 PM MDT Thu Jul 10 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY WILL EXPIRE AT 230 PM MDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, gusty winds are still possible with this thunderstorm. && LAT...LON 3891 10482 3913 10478 3913 10436 3884 10443 TIME...MOT...LOC 2025Z 277DEG 27KT 3902 10443 $$ Rodriguez
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:05 AM MDT, 2 hours 49 minutes earlier. Its key messages:
- Showers and thunderstorms will develop over the Mountains and spread east into the I-25 corridor and into the Plains by this evening.
- Critical fire weather conditions this afternoon and evening across the Continental Divide and San Luis Valley due to gusty winds and low humidity.
- Daily afternoon and evening showers and thunderstorms are expected for the long term period.
Area forecast discussion, Jul 10, 11:05 AM MDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1105 AM MDT Thu Jul 10 2025 .KEY MESSAGES... - Showers and thunderstorms will develop over the Mountains and spread east into the I-25 corridor and into the Plains by this evening. - Critical fire weather conditions this afternoon and evening across the Continental Divide and San Luis Valley due to gusty winds and low humidity. - Daily afternoon and evening showers and thunderstorms are expected for the long term period. && .UPDATE... Issued at 754 AM MDT Thu Jul 10 2025 With SPC adding the eastern plains in a hatched area for damaging winds, have updated NDFD to include severe wording with damaging winds possible to the public products. \/Hodanish && .SHORT TERM /THROUGH FRIDAY/... Issued at 326 AM MDT Thu Jul 10 2025 Currently...satellite imagery early this morning shows an upper shortwave over northern Utah, with mid and high level clouds spreading across western Colorado. Temperatures are quite mild across the Plains, with most areas in the mid 70s, and even the San Luis Valley is in the mid 60s. A few more degrees of cooling are expected through sunrise. Today...the upper shortwave over Utah is forecast to track east into southern Wyoming through this afternoon. Upper energy is forecast to push across southern Colorado, sparking showers and thunderstorms by late morning across the Central Mountains. This activity will quickly spread eastward into the Palmer Divide, and south along the I-25 corridor by early afternoon. Moisture will by somewhat limited across the I-25 corridor, with dewpoints only in the upper 40s to near 50 degrees. This will also limit instability, with SBCAPE values near 600-800 j/kg. Shear will be decent, with 0-6 km shear around 30 to 35 kts by afternoon as the shortwave moves into southern Wyoming. Overall, the main threats from thunderstorms will be lightning and gusty outflow winds to near 55 mph over the Palmer Divide and I-25 corridor. As storms track eastward this afternoon, they will encounter slightly better instability, and stronger cells could reach severe limits, with hail near 1 inch in diameter and 60 mph winds. The other main concern for today will be critical fire weather conditions along the Continental Divide and San Luis Valley. Drier air will push eastward by this afternoon on the back side of the upper shortwave. This will bring gusty northwest winds, and relative humidity values in the lower teens. This will lead to critical fire weather conditions this afternoon. This with outdoor burning activity planned should postpone them until another day. Max temperatures today will depend on how quickly convection develops. Temperatures should quickly warm this morning on the Plains, with highs topping out in the mid to upper 90s. Thunderstorm development will likely help keep temperatures along the I-25 corridor from reaching their full potential, with the warmest conditions near the Kansas border. Temperatures across the San Luis Valley will reach into the upper 80s. Tonight...the upper shortwave will continue to push east into central Nebraska overnight. As it does so, a cold front will push south across the Plains by Friday morning. This will help temperatures cool off into the upper 50s to mid 60s across the Plains, with 40s across the San Luis Valley. Moisture will also increase behind the front, with dewpoints returning into the mid 50s across the Plains. Expect shower and thunderstorm activity to move east into Kansas during the evening hours, with dry conditions overnight into Friday morning. Friday...active weather looks to continue on Friday, with another weak disturbance in northwest flow moving across Colorado late in the day. Expect another round of showers and thunderstorms to develop by the afternoon hours, initially over the Central Mountains, then spreading southeast across the Palmer Divide and into the Plains. Temperatures look to be cooler on Friday, with highs in the upper 80s to lower 90s on the Plains. As for thunderstorms, better moisture will lead to better instability, with CAPE values approaching 1000 j/kg. Shear looks a bit weaker though, at around 25 to 30 kts. The main thunderstorm risks will be lightning, wind gusts near 50 mph and nickel size hail, however, a couple of storms could become severe across the Plains. Mozley && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Issued at 326 AM MDT Thu Jul 10 2025 Friday Night - Wednesday: For the long term period, active is still expected each day, with afternoon and evening showers and thunderstorms for portions of south central and southeastern Colorado. Messy westerly to northerly flow will be in place over the region as a ridge of high pressure sits across the southwest US. While no major forcing is expected, orographic forcing will be in place each day, along with a brief period of heightened forcing from a frontal passage late Friday. These forcing mechanisms, along with moisture in place each day, will allow for scattered showers and thunderstorms to blossom each afternoon and persist into the evening hours. The greatest coverage of showers and storms is expected to remain along the mountains, where forcing will greatest. Like most summer days, a strong thunderstorms or two can't be ruled out, with frequent lightning, gusty outflow winds, small hail, and brief periods of heavy rain the most likely hazards from any stronger storms. Beyond all of that, breezy winds and increased afternoon and evening cloud cover are anticipated through this timeframe. As for temperatures, Saturday is expected to be the coolest day, with below seasonal temperatures anticipated thanks to the aforementioned cold frontal passage late Friday. Then for the rest of the period, near seasonal temperatures return for south central and southeastern Colorado, though there are hints at another possible cold front passage during the end of this period. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1102 AM MDT Thu Jul 10 2025 Main concern today is downburst winds from virga/-tsra. Downburst has just occurred vicinity of KPUB as I write with 60-70 mph winds verified just west of weather office. This downburst/strong wind threat will be over the KCOS/KPUB area through the early and mid afternoon time period as a wx disturbance moves through. Otherwise, expect VFR conditions with diurnal wind flow outside of the virga/tsra activity. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM MDT this evening for COZ220-223- 224. && UPDATE...HODANISH SHORT TERM...MOZLEY LONG TERM...SIMCOE AVIATION...HODANISH
Hazardous weather outlook, Jul 10, 10:52 AM MDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1052 AM MDT Thu Jul 10 2025 COZ058>089-093>099-111700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1052 AM MDT Thu Jul 10 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Several severe thunderstorms capable of producing winds of 75 to 90 mph are expected to occur later this afternoon and early eveningover the far eastern plains. Showers and thunderstorms over the higher terrain will spread east into the I-25 corridor by early afternoon. The main thunderstorm risks along the I-25 corridor will be wind gusts to 50 to 60 mph, along with small hail and lightning. As storms progress eastward this afternoon and evening, the environment will become more favorable for severe storms, and these storms over the far eastern plains will have the capability to produce winds between 75 to 90 mph. The greatest risk of these dangerous winds will be between 3 pm and 7 pm. People who live over the far eastern plains, especially east of a line from La Junta to Kim, should prepare for the potential of damaging winds this afternoon and evening. Dangerous fire weather conditions will exist today along the Continental Divide and San Luis Valley, with gusty northwest winds and low humidity values. Avoid activities that could spark a fire. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Daily afternoon and evening showers and thunderstorms are expected Friday through Wednesday. Friday has the highest chances of stronger storms, particularly across the eastern plains, with strong outflow winds around 60 mph the primary hazard. Otherwise, the most likely hazards with any more organized storms will be gusty outflow winds, small hail, frequent lightning, and brief periods of heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, Jul 10, 12:51 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1251 PM MDT Thu Jul 10 2025
COZ085-086-101915-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
1251 PM MDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 115 PM MDT...
At 1251 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fountain, or 12 miles south of Colorado Springs, moving east at 30
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Fort Carson, Security,
Security-Widefield, Stratmoor, and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3858 10486 3876 10482 3875 10444 3850 10451
TIME...MOT...LOC 1851Z 278DEG 24KT 3865 10476
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 10, 1:15 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
115 PM MDT Thu Jul 10 2025
COZ069-072-073-077-078-101945-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
115 PM MDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FREMONT...
NORTHWESTERN CUSTER AND EAST CENTRAL SAGUACHE COUNTIES THROUGH 145 PM
MDT...
At 115 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Villa Grove, or 50 miles north of Alamosa, moving
east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hillside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3811 10592 3829 10591 3830 10552 3805 10557
TIME...MOT...LOC 1915Z 274DEG 20KT 3820 10583
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 10, 1:22 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
122 PM MDT Thu Jul 10 2025
COZ076-077-081-083-102000-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
122 PM MDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREMONT AND
SOUTHEASTERN TELLER COUNTIES THROUGH 200 PM MDT...
At 122 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Victor, or 25 miles southwest of Colorado Springs,
moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3858 10535 3869 10527 3866 10495 3845 10501
TIME...MOT...LOC 1922Z 284DEG 23KT 3862 10522
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 10, 1:29 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
129 PM MDT Thu Jul 10 2025
COZ085-086-102000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
129 PM MDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND
NORTHERN PUEBLO COUNTIES THROUGH 200 PM MDT...
At 129 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fountain, or 15 miles southeast of Colorado Springs, moving east at
30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain, Hanover, Security-Widefield, and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3854 10482 3872 10483 3874 10441 3852 10440
TIME...MOT...LOC 1929Z 274DEG 26KT 3864 10470
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 10, 1:42 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
142 PM MDT Thu Jul 10 2025
COZ084-102015-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
142 PM MDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 215 PM MDT...
At 142 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ramah, or 26 miles west of Limon, moving southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3893 10406 3912 10439 3913 10437 3913 10405
TIME...MOT...LOC 1942Z 293DEG 30KT 3913 10415
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 10, 1:48 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
148 PM MDT Thu Jul 10 2025
COZ079-087-088-102015-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
148 PM MDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES THROUGH 215 PM MDT...
At 148 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 40 miles northwest of Trinidad, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Walsenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3763 10498 3778 10497 3781 10451 3756 10457
TIME...MOT...LOC 1948Z 272DEG 19KT 3769 10485
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
RodriguezThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:38 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 37 min |
| Jul 10, 11:12 AM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jul 10, 12:26 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| Jul 10, 12:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 10, 1:15 PM MDT | Special Weather Statement | PUB | Custer | 30 min |
| Jul 10, 1:22 PM MDT | Special Weather Statement | PUB | Fremont | 38 min |
| Jul 10, 1:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 10, 1:42 PM MDT | Special Weather Statement | PUB | Elbert | 33 min |
| Jul 10, 1:48 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jul 10, 1:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jul 10, 2:13 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jul 10, 2:15 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 10, 2:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 10, 2:49 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jul 10, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 10, 3:02 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 10, 3:04 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jul 10, 3:17 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 10, 3:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jul 10, 3:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 10, 3:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| Jul 10, 3:34 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 26 min |
| Jul 10, 3:39 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 10, 3:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 10, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jul 10, 4:01 PM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jul 10, 4:23 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Jul 10, 4:24 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jul 10, 5:51 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.